Hecke Orders, Cellular Orders and Quasi-Hereditary Orders

  • Klaus W. Roggenkamp
Conference paper
Part of the Trends in Mathematics book series (TM)


The example of the Hecke orders over the integral Laurent polynomials of the dihedral groups of “odd” order are used to explain the notions of Green orders,quasi-hereditary orders, cellular orders, Hecke-orders and deformations of blocks with cyclic defect. Green orders, which arise as blocks of cyclic defect of local groups rings and Hecke orders are characterized internally, and their “filtered Cohen-Macaulay modules are described. This gives a local description of the Cohen-Macaulay for the Hecke orders of the “odd” order dihedral groups.


Group Ring Dihedral Group Projective Resolution Graph Order Integral Group Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [CPS; 88]
    Cline, E. — Parshall, B. — Scott, L. L., Finite dimensional algebras and highest weight categories, J. Reine Angew. Math. 391 (1988), 85–99.MathSciNetMATHGoogle Scholar
  2. [CPS; 90]
    Cline, E. — Parshall, B. — Scott, L. L., Integral and graded quasi—hereditary algebras, I.,J. Algebra 131, No. 1 (1990), 126–160.MathSciNetMATHCrossRefGoogle Scholar
  3. [CR; 87]
    Curtis, C. W. — Reiner, I., Methods of Representation Theory, Volume II John Wiley & Sons, Interscience Publications, 1987.MATHGoogle Scholar
  4. [Ca; 85]
    Carter, R. W., Finite Groups of Lie Type: Conjugacy Classes and Complex Characters, John Wiley & Sons, Interscience Publications, 1985.MATHGoogle Scholar
  5. [Cu; 88]
    Curtis, C. W., Representations of Hecke algebras, Astérisque 168 (1988), 13–60.Google Scholar
  6. [DiJa; 89]
    Dipper, R. — James, G., The q—Schur algebra, Proc. London Math. Soc., III. Ser. 59 No. 1 (1989), 23–50.MathSciNetMATHCrossRefGoogle Scholar
  7. [DiJaMa; 98]
    Dipper, R. — James, G. — Mathas, A., Cyclotomic q—Schur algebras,Math. Z., to appear.Google Scholar
  8. [GrLe; 96]
    Graham, J. J. — Lehrer, G. I., Cellular algebras, Invent. Math. 123 (1996), 1–34.MathSciNetMATHCrossRefGoogle Scholar
  9. [Gr; 93]
    Green, J. A. Combinatorics and the Schur algebra, J. Pure and Applied Algebra 88 No. 1–3 (1993), 89–106.MathSciNetMATHCrossRefGoogle Scholar
  10. [KaRo; 97]
    Kauer, M. — Roggenkamp, K. W., Higher dimensional orders, graph-orders, and derived equivalences,J. Pure and Applied Algebra., to appear.Google Scholar
  11. [Ko; 97]
    König S., A criterion for quasi-hereditary,and an abstract straightening formula, Invent. Math. 127 No. 3 (1997), 481–488.MathSciNetMATHCrossRefGoogle Scholar
  12. [KoXi; 96]
    König, S. — Xi, C. C., On the Structure of Cellular Algebras,Preprint 96–113, Sonderforschungsbereich 343, Diskrete Strukturen in der Mathematik, (1996).Google Scholar
  13. [PaSc; 88]
    Parshal, B. — Scott, L. L., Derived categories, quasi—hereditary algebras, and algebraic groups, Proc. of the Ottawa-Moosonee Workshop in Algebra 1987, Math. Lect. Note Series, Carleton University and University d’Ottawa, (1988).Google Scholar
  14. [Ro; 84]
    Roggenkamp, K. W., Automorphisms and isomorphisms of integral group rings of finite groups, Proceedings of “Groups - Korea 1983”, Springer Lecture Notes in Math. 1098 (1984), 118–135.MathSciNetCrossRefGoogle Scholar
  15. [Ro; 92]
    Roggenkamp, K. W., Blocks with cyclic defect and Green orders Comm. Algebra 20 No. 6 (1992), 1715–1734.MathSciNetMATHCrossRefGoogle Scholar
  16. [Ro; 97]
    Roggenkamp, K. W., The structure over ℤ[q,g -1] of Hecke orders of dihedral groups, J. Algebra 224 (2000), 346–396.MathSciNetCrossRefGoogle Scholar
  17. [Ro; 98, II]
    Roggenkamp, K. W., The cellular structure of integral group rings of dihedral groups, Manuscript, Stuttgart, (1998).Google Scholar
  18. [Ro; 98, I]
    Roggenkamp, K. W., Blocks with cyclic defect of Hecke orders of Coxeter groups, Archiv der Math. 74 (2000), 173–182.MathSciNetMATHCrossRefGoogle Scholar
  19. [Ro; 99]
    Roggenkamp, K. W., Cohen-Macaulay modules over two-dimensional graph orders, Colloquium Mathematicum 82 No. 1 (1999), 25–48.MathSciNetMATHGoogle Scholar
  20. [Sch; 94]
    Schaps, M., A modular version of Maschke theorem for groups with cyclic p-Sylow subgroups, J. Algebra 163 (1994), 623–635.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2001

Authors and Affiliations

  • Klaus W. Roggenkamp
    • 1
  1. 1.Mathematisches Institut BUniversität StuttgartStuttgartGermany

Personalised recommendations